Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Missed periods, foul smelling vaginal discharge. History of hypothyroidism. Medication to delay periods?

i am 32 year female with hypotyroidism and on tyroxine 100mg daily, i am also having pcod and not using any medication . recently i did not get mu period since 5 days, and also foulsmelling white discharge , now i have to delay my periods for 5 more days as i am on important holiday. please suggest tablets to delay my mensus for 5 days and also for white discharge.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Dear sriharish561, foul smelling discharge ismostly due to vaginal infection you can try empirically tab. VDM- KIT, A KIT OF 4 TABLETS HOE TO TAKE BROCHURE ALONG WITH KIT WILL EXPLAIN TO DELAY MENSES YOU CAN HAVE TAB. PROGESTERONE ( TAB REGESTERONE 0.5mg twice a day for 3 days then continue one tab. daily for next 5 days will postpone your menses . take plenty of water and keep local hygiene properly if going to have sex don't go for unprotected sex your partner may catch the infection
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor